ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The approximate parametrization of the curve of intersection of implicit surfaces

Venugopala, K and Keerthi, Sathiya S (1992) The approximate parametrization of the curve of intersection of implicit surfaces. In: Applied Mathematics Letters, 5 (1). pp. 43-46.

[img] PDF
THE_APPROXIMATE_PARAMETRIZATION.pdf - Published Version
Restricted to Registered users only

Download (345Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(92)90133-T

Abstract

A clear definition of an approximate parametrization of the curve of intersection of (n-1) implicit surfaces in Rn is given. It is justified that marching methods yield such an approximation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 30 May 2011 05:56
Last Modified: 30 May 2011 05:56
URI: http://eprints.iisc.ernet.in/id/eprint/37764

Actions (login required)

View Item View Item